On growth of systole along congruence coverings of Hilbert modular varieties

Pino Murillo, Plinio Guillel (2017). On growth of systole along congruence coverings of Hilbert modular varieties. Algebraic and geometric topology, 17(5), pp. 2753-2762. Geometry & Topology Publications 10.2140/agt.2017.17.2753

[img] Text
1605.05398.pdf - Submitted Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (151kB) | Request a copy

We study how the systole of principal congruence coverings of a Hilbert modular variety grows when the degree of the covering goes to infinity. We prove that, given a Hilbert modular variety Mk of real dimension 2n defined over a number field k, the sequence of principal congruence coverings MI eventually satisfies sys₁(MI)≥4 /3√n log(vol(MI))−c, where c is a constant independent of MI.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Pino Murillo, Plinio Guillel

Subjects:

500 Science > 510 Mathematics

ISSN:

1472-2747

Publisher:

Geometry & Topology Publications

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

17 Apr 2018 16:35

Last Modified:

26 Oct 2019 07:17

Publisher DOI:

10.2140/agt.2017.17.2753

BORIS DOI:

10.7892/boris.109152

URI:

https://boris.unibe.ch/id/eprint/109152

Actions (login required)

Edit item Edit item
Provide Feedback